All Journal Entries Journals
Previous | Next

Day 2

Nov 28, 2012 - 0 comments
Tags:

treatment

,

triple therapy

,

day 2

,

ribavirin

,

sick

,

nausea

,

food

,

worried

,

incivek

,

peg +riba+incivek



I am writing this for my mother. this is her 2nd day of INCIVEK Triple therapy. We started 11/27/12 with her injection ( in a prefilled pen injector), ribavirin, and INCIVEK. The shot was easier than the syringefrom her previous treatment. She is having problems with food that she can hold down. She is a diabetic and also an anorexic which makes it hard for her to keep alot of food down. She is doing great considering. She can not eat eggs or cheese. So she has been taking her pills with peanut butter sandwiches, and even at day 2 she is sick of peanut butter. She is also worried about raising her blood sugars, and finding foods that she can eat safely. As for symptoms she is tired, not exhausted but just feeling sluggish. The nausea is the coating of the pills she can taste afterwards. Looking forward to Day 3 will keep posting for her and the forums are a BIG HELP!!!

Post a Comment